# SDR AALA202008259005

- Difficulty date: August 24, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N726AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31550
- Aircraft time: 28,110 hours, 3,112 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Outlet
- Part number: 1303253105
- Condition: Shorted
- Location: Seat 17g
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: USB/AC OUTLET AT SEAT 17G SHORTED INFLIGHT CAUSING CATEGORY D ODOR AND SUBSEQUENT SMOKE/ODOR/FUME EVENT, IFE POWER REMOVED FOR DURATION OF FLIGHT. REPLACED SEAT USB/AC OUTLET IAW AMM 44-25-81, OPS CHECK GOOD.
